Vol. 8, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Two-parameter taxicab trigonometric functions

Kelly Delp and Michael Filipski

Vol. 8 (2015), No. 3, 467–480
Abstract

In this paper, we review some of the fundamental properties of the 1, or taxicab, metric on 2. We define and give explicit formulas for two-parameter sine and cosine functions for this metric space. We also determine the maximum of these functions, which is greater than 1.

Keywords
taxicab trigonometry, Minkowski geometry
Mathematical Subject Classification 2010
Primary: 51F99, 52A21
Milestones
Received: 24 June 2013
Revised: 6 November 2013
Accepted: 7 November 2013
Published: 5 June 2015

Communicated by Frank Morgan
Authors
Kelly Delp
Department of Mathematics
Ithaca College
201 Muller Center
Ithaca, NY 14850
United States
Michael Filipski
Department of Mathematics
University at Buffalo
244 Mathematics Building
Buffalo, NY 14260
United States